# SDR ASAA2013030794107

- Difficulty date: March 7, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 20,729 hours, 6,144 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Part time: 20,734 hours, 6,145 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, RT PACK TRIPPED, RESET PACK IAW QRH.  RT PACK TRIPPED A SECOND TIME AND REMAINED OFF FOR THE REMAINDER OF FLIGHT IAW QRH.   UNABLE TO DUPLICATE.
